# SDR ASAA0946484

- Difficulty date: August 15, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 37,332 hours, 20,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C277995
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL FUSELAGE SKIN DENTED AT STA 309 BETWEEN STR 23R 24R.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER AND INSTALLED REPAIR.
